# SDR C2XA10CL066

- Difficulty date: May 8, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N12201
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500959
- Aircraft time: 11,112 hours, 5,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EMERGENCY EXIT SIGN IN FRONT OF SEAT 3B WAS FOUND INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE NR 3 EMERGENCY LIGHT INVERTER.  OPERATIONAL CHECKS WERE GOOD.
